MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PS210-030S-LIGHT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) PS210-030S-LIGHT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS210-030S-LIGHT
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis summary: complaint confirmed: upon receiving the device, the blade had eschar buildup.The tip was soaked, and the device was decontaminated to continue with the analysis.Observing the device, it was noticed the heat shrink tore from both sides from the shoulder and the coating on the tip was worn off from being used during a total shoulder surgery.Duration of surgery or use of the disposable was not provided.Observing the blade, the clear and enamel coating were all worn off but does not show any indications of the coating peeling or chipped off.Before the blade was gently cleaned, the worn blade was not able to be seen until after the blade was soaked and cleaned.The coating was worn due to normal wear and tear.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and a handpiece.It was reported that after the case, the doctor noted peeling of the coating of the blade at the distal tip.There was no patient harm.

Brand Name
PS210-030S-LIGHT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key11253199
Report Number1226420-2021-00032
Device Sequence Number3977715
Product Code GEI
UDI-Device Identifier00763000279172
UDI-Public00763000279172
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K193529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberPS210-030S-LIGHT
Device Catalogue NumberPS210-030S-LIGHT
Device Lot Number2005044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight118